thanks to the TV advertisement for mioTV which reminded me that i can watch the series on the mobTV select, i’ve been spending my whole afternoon catching up on the episodes i missed. just can’t get enough of the baby. hurhur. better still, i brought the GM textbook to my parents bed today on an attempt to read it but i hugged it to sleep instead. then i woke up 2-3 hours later to continue watching 百万大歌星 and here i am, rotting at my com. awesome right? what a Sunday..
i’ve no idea what has gotten into me that i feel no sense of urgency and totally no motivation at all. eff the shit HDs and DIs that i need to get my degree with distinction. i seriously care about none of it now. nah, that’s a lie. i still want it. unachieveable? i just need to stop complaining. hur.
anyways, looking at my planned revision schedule, i feel so damn dead. for the week up till today..
- planned: all SSCS notes, 4 SSCS articles, 10 chapters of GM
- actual: 3/4 of SSCS notes, 2 SSCS articles, 2 chapters of GM
yups, and remind me that i WAS in school on a public holiday yesterday. pretty obvious that it wasn’t productive at all. probably i didn’t have enough sleep, i just kept falling asleep while reading. not to mention the pretty macbook beside me was quite distracting as well. sighs..
oh, and i’m still quite puzzled over why most medicines and pills have this “POISON” label always. doesn’t that imply i’m poisoning myself if i were to take them?
and btw.. i’m feeling really depressed now. apart from the somanyundone stuff and the headache that doesn’t go away, i just weighed myself and realised i gained 4 kgs. yes, FOUR effing KILOGRAMS. i feel so fat now. so so so fat. argh. i cannot take it. teach me how to stop gorging myself. ):
Wednesday October 21, 2009 at 2:49 pm
How abt going 4 a workout?
It help to distress and keep fit •^~^•
Wednesday October 21, 2009 at 11:44 pm
hahaha i’ve been working out! (:
Tuesday October 27, 2009 at 8:32 pm
you took nimegen too? hahaha my skin’s all cleared thanks to that and another medicine my doc gave me! huge huge improvement! and why is that a poison… becos we cant get pregnant when we’re under nimegen cos it causes hormonal imbalance and our babies will be deformed. can only get pregnant again 2 months after u stop that medicine. ur doc didnt tell you? anyways, u can try visiting my doc. he’s good! my skin’s all clear in 4 visits (4 mths) and it’s affordable too 🙂
Sunday November 01, 2009 at 12:59 pm
hahaha ya i know about that pregnancy part. cos thats not the only medicine i saw writing poison. hahah okay! hope mine will be cleared soon! (: